# SDR AALA201605029007

- Difficulty date: April 30, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 52,160 hours, 19,219 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: HTE2000021
- Part serial: 26090268
- Condition: Defective
- Location: Fuel System
- Part time: 18,411 hours, 9,209 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  ECAM MSG FOR  FUEL LT TANK TRANSFER FAULT 3.  REPLACED FUEL CONTROL VLV ACTUATOR 11QL.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 28-26-51.
